Modular Irregular Labeling On Complete Graphs

Indah Chairun Nisa(1*), Nurdin Nurdin(2), Hasmawati Basir(3),

(1) Universitas Hasanuddin
(2) Universitas Hasanuddin
(3) Universitas Hasanuddin
(*) Corresponding Author




DOI: https://doi.org/10.26858/jdm.v10i3.37426

Abstract


Let G be a simple graph of n order. An edge labeling such that the weights of all vertex are different and elements of the set modulo n, are called a modular irregular labeling. The modular irregularity strength of G is a minimum positive integer k such that G have a modular irregular labeling. If the modular irregularity strength is none, then we called the modular irregularity strength of G is infinity. In this article, we determine the modular irregularity strength of complete graphs.


Keywords


Complete graph; Irregular labeling; Modular irregular labeling; Modular irregularity strength

Full Text:

PDF

References


Baca, M., Yuan, Y.L., Miller, M. & Youssef, M.Z. (2007). Edge-Antimagic Graphs. Discrete Mathematics, 307, 1232-1244.

Baca, M., Muthugurupackiam, K., Kathiresan, K.M. & Ramya, S. (2020). Modular irregularity strength of graphs. Electron. J. Graph Theory Appl, 8, 435-443.

Chartrand, G. & Lesniak, L. (1986). Graphs and Digraphs, 2nd ed. A Division of Wadsworth, Inc: Belmont, California.

Chartrand, G., Jacobson, M.S., Lehel, J., et al. (1988). Irregular networks. Congr. Numer, 64, 187-192.

Gallian, J. (2020). A dynamic survey of graph labeling. Electron. J. Combin, 1.

Rosen, K.H. (2012). Discrete Mathematics and Its Application, 7th ed., McGraw-Hill, Inc: Avenue of the Americs, New York.

Faudree, R.J., Jacobson, M.S., Lehel, J., and Schelp, R.H. (1989). Irregular networks, regular graphs and integer matrices with distinct row and column sums. Discret Math, 76, 223–240.

Sugeng, K.A., Barack, Z.Z., Hinding, N., and Simanjuntak, R. (2021). Modular Irreguler Labeling on Double Star and Friendship Graphs. Journal of Mathematics, 2021, 1-6.

Amar, D. (1993). Irregularity Strength of Regular Graphs of Large Degree. Discrete Mathematics, 114, 9-17.

Baca, M., Kimáková, Z., Lascsáková, M., and Semanicová-Fenovcíková, A. (2021). The irregularity and modular irregularity strength of fan graphs. Symmetry, 13.

Muthugurupackiam, K., and Ramya, S. (2018). Modular Irregularity Strength of Two Classes of Graphs. Journal of Computer and Mathematical Sciences, 9, 1132–1141.

Baca, M., Imran, M., and Semanicová-Fenovcíková, A. (2021). Irregularity and Modular Irregularity Strength of Wheels. Mathematics, 9.


Article Metrics

Abstract view : 148 times | PDF view : 19 times

Refbacks

  • There are currently no refbacks.


Copyright (c) 2022 Indah Chairun Nisa

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

----------------------------------------------------------------------------------------------------------------------------------------------------

Publisher:

Magister Program of Mathematics Education

prostgraduate Universitas Negeri Makassar

ramlan.mm@unm.ac.id

------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Daya Matematis: Jurnal Inovasi Pendidikan Matematika Indexed by

  

  

 

 Creative Commons License
daya matematis: jurnal inovasi pendidikan matematika is licensed under a https://creativecommons.org/licenses/by-nc/4.0/

View My Stats